Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Blood Pressure Medicine not Working ?

I am a 28 year old female that is currently taking Pristia 100 mg, Lasix 40 mg and Klor-con M 20 and Augmentin 875 (temporary for ear infection). I was just taken off Norvasc 5 mg. My blood pressure is still too high 148/98. I take the Lasix and Klor-Kon in the morning and then the Augmentin a half hour after the Lasix and Klor Con. I take the Pristiq in the evening along with another dose of Augmentin. I can t figure out why these medicines are not working to lower my blood pressure and the Norvasc didn t work either. What could be wrong ????
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  1014
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Lots of things cause your BP to be high, worry is at the top of the list. Other things on the list is to much salt, try eating on a salt free diet, I have been salt free for 18 months, I lost 60 pounds the first 6 months, but have regained 20 and now maintain my perfect weight.Another thing on the list is lack of proper exercise, I am an avid horseback rider, and have been all my life, I rode about twice a week before my heart attack, but did not exercise, now I ride every day and go to the gym and work out 3 times a week. Diet also effects the BP as does everything else we do, even how we feel, how often we have sex, and what we do to relax. Reading a book you can't put down is not relaxing, even though I do it sometimes, it really is not allowing both mind and body to relax.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor